Title: A contextualist solution to the Gettier problem
Authors: Douven, Igor # ×
Issue Date: 2005
Series Title: Grazer philosophische Studien vol:69 pages:207-228
ISSN: 0165-9227
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Logic and Analytical Philosophy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.